# SDR 2013FA0000038

- Difficulty date: October 27, 2012
- Submitted: January 18, 2013
- Operation: General aviation
- Aircraft: N93SH
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904029
- Engine: Pwa PT6A11
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tie Rod
- Part number: 3019371
- Condition: Loose
- Location: Compressor
- Part time: 6,715 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR COMPRESSOR SEIZED AND COMPRESSOR FOD.  UPON DISASSEMBLY AT CRS, IT WAS DETERMINED THE COMPRESSOR TIE BOLTS WERE FOUND TO HAVE NO STRETCH ON 4 OF 6.  RESULTING IN COMPRESSOR IMBALANCE AND SEVERE RUB, SEIZING.  POSSIBLE CAUSE: IMPROPER ASSY AT SHOP VISIT FOR SUDDEN STOPPAGE INSP 4/12/00.
